# SDR AALA202302208791

- Difficulty date: February 3, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 17,686 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 1496444
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 500E + 10 INCHES TO BS 500I AT LBL 0. REPLACED TRANSITION PANEL PER SRM 51-40-02 AND SRM 53-00-53-2R-6.
